# SDR AALA20120824003

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 69,084 hours, 35,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SEAT TRACK AT STATION 200 CORRODED.  ACCOMPLISHED STRAP REPAIR PER AARD 53-20-00-13.
